Gromov's dimension comparison problem on Carnot groups

Zoltán M. Balogh, Jeremy T. Tyson, Ben Warhurst

Research output: Contribution to journalArticlepeer-review

Abstract

We solve Gromov's dimension comparison problem on Carnot groups equipped with a Carnot-Carathéodory metric and an adapted Euclidean metric. The proofs use sharp covering theorems relating optimal mutual coverings of Euclidean and Carnot-Carathéodory balls, and elements of sub-Riemannian fractal geometry associated to horizontal self-similar iterated function systems on Carnot groups. To cite this article: Z.M. Balogh et al., C. R. Acad. Sci. Paris, Ser. I 346 (2008).

Original languageEnglish (US)
Pages (from-to)135-138
Number of pages4
JournalComptes Rendus Mathematique
Volume346
Issue number3-4
DOIs
StatePublished - Feb 2008

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Gromov's dimension comparison problem on Carnot groups'. Together they form a unique fingerprint.

Cite this